Osaka Journal of Mathematics

A homotopy group of the symmetric space ${\rm SO}(2n)/{\rm U}(n)$

Hideaki Ōshima

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 21, Number 3 (1984), 473-475.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200777432

Mathematical Reviews number (MathSciNet)
MR759475

Zentralblatt MATH identifier
0549.57022

Subjects
Primary: 57T20: Homotopy groups of topological groups and homogeneous spaces

Citation

Ōshima, Hideaki. A homotopy group of the symmetric space ${\rm SO}(2n)/{\rm U}(n)$. Osaka J. Math. 21 (1984), no. 3, 473--475. https://projecteuclid.org/euclid.ojm/1200777432


Export citation